Browse by Authors and Editors

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 7.

Article

Barnes, Gwendolyn E. and Schenkel, Alexander and Szabo, Richard J. (2017) Mapping spaces and automorphism groups of toric noncommutative spaces. Letters in Mathematical Physics, 107 (9). pp. 1591-1628. ISSN 1573-0530

Becker, Christian and Benini, Marco and Schenkel, Alexander and Szabo, Richard J. (2017) Cheeger-Simons differential characters with compact support and Pontryagin duality. Communications in Analysis and Geometry . ISSN 1944-9992 (In Press)

Becker, Christian and Schenkel, Alexander and Szabo, Richard J. (2017) Differential cohomology and locally covariant quantum field theory. Reviews in Mathematical Physics, 29 (01). 1750003/1-1750003/42. ISSN 1793-6659

Becker, Christian and Benini, Marco and Schenkel, Alexander and Szabo, Richard J. (2017) Abelian duality on globally hyperbolic spacetimes. Communications in Mathematical Physics, 349 (1). pp. 361-392. ISSN 1432-0916

Barnes, Gwendolyn E. and Schenkel, Alexander and Szabo, Richard J. (2016) Nonassociative geometry in quasi-Hopf representation categories II: connections and curvature. Journal of Geometry and Physics, 106 . pp. 234-255. ISSN 0393-0440

Benini, Marco and Schenkel, Alexander and Szabo, Richard J. (2015) Homotopy colimits and global observables in Abelian gauge theory. Letters in Mathematical Physics, 105 (9). pp. 1193-1222. ISSN 1573-0530

Barnes, Gwendolyn E. and Schenkel, Alexander and Szabo, Richard J. (2015) Nonassociative geometry in quasi-Hopf representation categories I: bimodules and their internal homomorphisms. Journal of Geometry and Physics, 89 . pp. 111-152. ISSN 0393-0440

This list was generated on Wed Aug 5 14:22:54 2020 UTC.